We give a proof of the global existence theorem for systems of ODE in an open strip. The proof does not use differential inequalities like Gronwall’s lemma.

A proof of the global existence theorem for systems of O.D.E. which does not involve differential inequalities / Belloni, Marino. - In: INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS. - ISSN 1311-1728. - 5:2(2001), pp. 229-233.

A proof of the global existence theorem for systems of O.D.E. which does not involve differential inequalities

BELLONI, Marino
2001-01-01

Abstract

We give a proof of the global existence theorem for systems of ODE in an open strip. The proof does not use differential inequalities like Gronwall’s lemma.
A proof of the global existence theorem for systems of O.D.E. which does not involve differential inequalities / Belloni, Marino. - In: INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS. - ISSN 1311-1728. - 5:2(2001), pp. 229-233.
File in questo prodotto:
File Dimensione Formato  
2001-ExistenceUniq.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: Creative commons
Dimensione 144.75 kB
Formato Adobe PDF
144.75 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/1448299
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact